# SDR ASAA2020031332415

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,605 hours, 12,757 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11354
- Condition: Failed
- Location: Ac Bay
- Part time: 28,972 hours, 14,570 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 10,000 FT CONT CAB ZONE TEMP LIGHT ILLUMINATED- FOLLOWED QRH LITE WENT OUT AFTER LANDING. GROUNDED - YES. PERFORMED BITE AND FOUND FLT DECK TRIM VALVE FAIL REF B737-800 AMM 21-61-00-700-806-002. REMOVED AND REPLACED FLT DECK TRIM VALVE REF AMM 21-61-21-400-801 AND AMM 21-61-21-000-801. OPS AND LEAK CK OK.
